International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 467-475

On a pair of random generalized non-linear contractions

J. Achari

Science College, Nanded, Maharashta, India

Received 9 March 1981; Revised 8 March 1982

Copyright © 1983 J. Achari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A fixed point theorem for a pair of random generalized non-linear contraction mappings involving four points of the space under consideration is proven. It is shown that this result includes the result of Lee and Padgett [1]. Also an application of the result is given.